# SDR UPS05845237

- Difficulty date: August 11, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs 925 Lbl65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SUB FLOOR AT STA 925 LBL 65, FINGER DOUBLER AREA HEAVY CORRODED.  REMOVED, FAB`D FINGER DOUBLER AND REPAIRED IAW DWG 5645332 AND SRM 53-0 7-01-0 FIG 010.
